# SDR KBMA116010

- Difficulty date: September 12, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 942 hours
- Component part number: 150SG122G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WILL NOT START OR CRANK.  FURTHER DISASSEMBLY OF STARTER GEN  FOUND BRUSHES WORN.  REPLACED WITH SERVICEABLE UNIT.  RETURNED AIRCRAFT TO SERVICE.
